User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Fox, Chris; Käufl, Andreas 
Title:
Comments on: Sequences of regressions and their independencies 
Abstract:
A graphical model is a statistical model that is associated with a graph whose nodes correspond to random variables. The model is defined by requiring distributions to obey a factorization property determined by the graph’s edges or, alternatively, to exhibit a collection of conditional independencies associated with the pattern of edges absent from the graph. This latter point of view is the one stressed in the paper by Wermuth and Sadeghi who treat models associated with graphs that they term...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
TEST 
Year:
2012 
Journal volume:
21 
Year / month:
2012-04 
Quarter:
2. Quartal 
Month:
Apr 
Journal issue:
Pages contribution:
255-261 
Language:
en 
Publisher:
Springer Science and Business Media LLC 
Print-ISSN:
1133-0686 
E-ISSN:
1863-8260 
Date of publication:
28.04.2012 
Format:
Text